# SDR WX0A2022011473927

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 12,421 hours, 6,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 30037
- Condition: Out Of Date
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MEGAPHONE OUT OF DATE, DOES NOT WORK / R & R MEGAPHONE, OPS CK GOOD. REF AMM 25-65-51 PB 201"
